# SDR CA000314003

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 13,177 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT665B
- Condition: Failed
- Location: Wing
- Part time: 9,529 cycles
- Component: Engine, Pwa, PT6A65B
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, A

## Discrepancy

ENGINE FAILED ON TAKE OFF.
